Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 163505, 9 pages
http://dx.doi.org/10.1155/2014/163505
Research Article

Shear Wave Propagation in Multilayered Medium including an Irregular Fluid Saturated Porous Stratum with Rigid Boundary

1Department of Mathematics, Maharshi Dayanand University, Rohtak, Haryana 124 001, India
2Department of Mathematics, TIT&S, Bhiwani, Haryana 127 021, India

Received 25 June 2014; Revised 5 September 2014; Accepted 8 September 2014; Published 12 November 2014

Academic Editor: Klaus Kirsten

Copyright © 2014 Ravinder Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ravinder Kumar, Dinesh Kumar Madan, and Jitander Singh Sikka, “Shear Wave Propagation in Multilayered Medium including an Irregular Fluid Saturated Porous Stratum with Rigid Boundary,” Advances in Mathematical Physics, vol. 2014, Article ID 163505, 9 pages, 2014. https://doi.org/10.1155/2014/163505.